# SDR HALA0300285

- Difficulty date: April 25, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU FAULT LIGHT ON, NO ROTATION, NO EGT RISE.  REPLACED STARTER PER MM 49-41-06 AND REPLACED STARTER CLUTCH PER MM 49-41-01.  OPS AND LEAK CHECK OK.  (M)
